# SDR VNAA2025013111102

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 22,312 hours, 19,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE REPORTED IN THE AFT CABIN OF AIRCRAFT. THERE WAS NO SMOKE VISIBLE, ONLY THE SMELL OF A FAINT BURNING SMELL AND NO MEDICAL ATTENTION WAS REQUIRED. THE DURATION OF THE EVENT WAS NOT REPORTED. / TROUBLESHOT ODOR OF AFT CABIN IAW CRJ 900 FIM 21-22-00-810-806. WENT THROUGH ALL POSSIBLE CAUSES, NO DEFECTS NOTED. NO ODOR WITH PACKS, ENGINES OR ALL ELECTRICAL ON.
